# SDR SWIA200515758

- Difficulty date: October 24, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 32,873 hours, 40,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT 6C MISSING.   REPLACED EXIT SIGN AT 6C AS REQUIRED.
